# SDR CALA2025081207619

- Difficulty date: August 9, 2025
- Submitted: August 12, 2025
- Operation: Air carrier
- Aircraft: N889UA
- Make and model: Airbus A319-132
- Aircraft serial: 2667
- Aircraft time: 53,860 hours, 27,862 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Lgciu
- Part number: 801780388013
- Part serial: 2539842222
- Condition: Faulted
- Location: Zone 700
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FWD CARGO DOOR OPEN ECAM ON LANDING ROLL OUT.  INSTALLED INOP STICKER ADJACENT TO THE LOWER ECAM. VERIFIED THE FWD CARGO DOOR IS CLOSED AND LOCKED.   PROX SW AND LGCIU IN CASE NEEDED AFTER T/S. UNABLE TO DUPLICATE THE FAULT. REPLACED LGCIU 1 AS A PRECAUTION. OPS CHECKED GOOD. REF TSM 52-31-00-810-801-A. FOR REMOVAL AND INSTALLATION REF AMM 32-31-71/401 CONFIG.
